Works matching DE "VECTORS (Calculus)"
Results: 1019
Generalized Gramians: Creating frame vectors in maximal subspaces.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 1, p. 123, doi. 10.1142/S0219530516500019
- By:
- Publication type:
- Article
Cost-sensitive label embedding for multi-label classification.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1725, doi. 10.1007/s10994-017-5659-z
- By:
- Publication type:
- Article
On Data Preconditioning for Regularized Loss Minimization.
- Published in:
- Machine Learning, 2016, v. 103, n. 1, p. 57, doi. 10.1007/s10994-015-5536-6
- By:
- Publication type:
- Article
Ranking Candidates Through Convex Sequences of Variable Weights.
- Published in:
- Group Decision & Negotiation, 2016, v. 25, n. 3, p. 567, doi. 10.1007/s10726-015-9452-8
- By:
- Publication type:
- Article
Sensitivity analysis for the generalized singular value decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 138, doi. 10.1002/nla.1829
- By:
- Publication type:
- Article
Adaptive FEM for NURBS Surface Shells.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 773, doi. 10.1002/pamm.201610375
- By:
- Publication type:
- Article
Efficient Reduction Method based on Trial Vector Derivatives for Nonlinear Transient Analysis of Multilayer Sheet Structures.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 37, doi. 10.1002/pamm.201410011
- By:
- Publication type:
- Article
Superconvergence analysis of the MAC scheme for the two dimensional stokes problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 6, p. 1647, doi. 10.1002/num.22066
- By:
- Publication type:
- Article
Efficient Nordsieck second derivative general linear methods: construction and implementation.
- Published in:
- Calcolo, 2018, v. 55, n. 3, p. 1, doi. 10.1007/s10092-018-0270-7
- By:
- Publication type:
- Article
Gaussian radial basis function interpolant for the different data sites and basis centers.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 155, doi. 10.1007/s10092-016-0181-4
- By:
- Publication type:
- Article
Robust optimization of uncertain structures based on interval closeness coefficients and the 3D violation vectors of interval constraints.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 60, n. 1, p. 17, doi. 10.1007/s00158-019-02273-z
- By:
- Publication type:
- Article
Continuum shape sensitivity analysis for aeroelastic gust using an arbitrary lagrangian-eulerian reference frame.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 5, p. 1871, doi. 10.1007/s00158-018-1947-x
- By:
- Publication type:
- Article
Topology optimization of hyperelastic bodies including non-zero prescribed displacements.
- Published in:
- Structural & Multidisciplinary Optimization, 2013, v. 47, n. 1, p. 37, doi. 10.1007/s00158-012-0819-z
- By:
- Publication type:
- Article
Optimized residual vector quantization for efficient approximate nearest neighbor search.
- Published in:
- Multimedia Systems, 2017, v. 23, n. 2, p. 169, doi. 10.1007/s00530-015-0470-9
- By:
- Publication type:
- Article
Recognizing human actions by two-level Beta process hidden Markov model.
- Published in:
- Multimedia Systems, 2017, v. 23, n. 2, p. 183, doi. 10.1007/s00530-015-0474-5
- By:
- Publication type:
- Article
Scan line void fabric anisotropy tensors of granular media.
- Published in:
- Granular Matter, 2017, v. 19, n. 4, p. 1, doi. 10.1007/s10035-017-0752-3
- By:
- Publication type:
- Article
On the moving frame of a conformal map from 2-disk into $${\mathbb{R}^n}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 31, doi. 10.1007/s00526-011-0471-2
- By:
- Publication type:
- Article
Optimized Context Weighting for the Compression of the Un-repetitive Genome Sequence Fragment.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 1, p. 921, doi. 10.1007/s11277-018-5487-x
- By:
- Publication type:
- Article
Alternating Relaxed Twin Bounded Support Vector Clustering.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 2, p. 1129, doi. 10.1007/s11277-017-5147-6
- By:
- Publication type:
- Article
On Asymptotic Distributions of Analysis Characteristics for the Linear Data Assimilation Problem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 3, p. 245, doi. 10.1007/s10958-016-3026-4
- By:
- Publication type:
- Article
A Combinatorial Interpretation of the Scalar Products of State Vectors of Integrable Models.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 662, doi. 10.1007/s10958-014-1956-2
- By:
- Publication type:
- Article
Tensor Approximation Approach to Calculation of Singular Values and Vectors for SVD Problem.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 512, doi. 10.1007/s10958-013-1598-9
- By:
- Publication type:
- Article
Swap action on moduli spaces of polygonal linkages.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 237, doi. 10.1007/s10958-013-1576-2
- By:
- Publication type:
- Article
The generalized Beltrami equation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 109, doi. 10.1007/s10958-013-1567-3
- By:
- Publication type:
- Article
The Specht Property of L-Varieties of Vector Spaces Over an Arbitrary Field.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 5, p. 360, doi. 10.1007/s10469-018-9508-3
- By:
- Publication type:
- Article
Embedding Novikov-Poisson algebras in Novikov-Poisson algebras of vector type.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 3, p. 236, doi. 10.1007/s10469-013-9237-6
- By:
- Publication type:
- Article
(INVERSE) NEUTROSOPHIC SPECIAL n-DOMINATION IN NEUTROSOPHIC GRAPHS WITH APPLICATION IN DECISION MAKING.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 127, doi. 10.22103/jmmr.2023.20250.1339
- By:
- Publication type:
- Article
A SOLUTION PROCEDURE TO SOLVE MULTI-OBJECTIVE LINEAR FRACTIONAL PROGRAMMING PROBLEM IN NEUTROSOPHIC FUZZY ENVIRONMENT.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 111, doi. 10.22103/jmmr.2023.20387.1350
- By:
- Publication type:
- Article
ANALYTICAL INVESTIGATION OF FRACTIONAL DIFFERENTIAL INCLUSION WITH A NONLOCAL INFINITE−POINT OR RIEMANN–STIELTJES INTEGRAL BOUNDARY CONDITIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 85, doi. 10.22103/jmmr.2023.20232.1337
- By:
- Publication type:
- Article
MONTE CARLO COMPARISON OF GOODNESS-OF-FIT TESTS FOR THE INVERSE GAUSSIAN DISTRIBUTION BASED ON EMPIRICAL DISTRIBUTION FUNCTION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 71, doi. 10.22103/jmmr.2023.20873.1386
- By:
- Publication type:
- Article
MEROMORPHIC FUNCTIONS WITH MISSING COEFFICIENTS DEFINED BY q-DERIVATIVE.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 61, doi. 10.22103/jmmr.2023.20063.1318
- By:
- Publication type:
- Article
MERGING OF UNITS BASED ON INVERSE DATA ENVELOPMENT ANALYSIS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 45, doi. 10.22103/jmmr.2023.20302.1343
- By:
- Publication type:
- Article
GENERATING MODERN PERSIAN CARPET MAP BY STYLE-TRANSFER.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 23, doi. 10.22103/jmmr.2023.20648.1373
- By:
- Publication type:
- Article
RELATIVE MODEL OF THE LOGICAL ENTROPY OF SUB-σΘ-ALGEBRAS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 13, doi. 10.22103/jmmr.2023.19947.1304
- By:
- Publication type:
- Article
BIFURCATION OF BIG PERIODIC ORBITS THROUGH SYMMETRIC HOMOCLINICS, APPLICATION TO DUFFING EQUATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 1, doi. 10.22103/jmmr.2023.20343.1349
- By:
- Publication type:
- Article
AN ALGORITHM FOR CONSTRUCTING INTEGRAL ROW STOCHASTIC MATRICES.
- Published in:
- Journal of Mahani Mathematical Research Center, 2022, v. 11, n. 1, p. 69, doi. 10.22103/jmmrc.2021.13883.1089
- By:
- Publication type:
- Article
Opportunistic Approachability and Generalized No-Regret Problems.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 4, p. 1057, doi. 10.1287/moor.2014.0643
- By:
- Publication type:
- Article
On the Structure of Reduced Kernel Lattice Bases.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 3, p. 823, doi. 10.1287/moor.2013.0628
- By:
- Publication type:
- Article
An Information-Based Approximation Scheme for Stochastic Optimization Problems in Continuous Time.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 2, p. 428, doi. 10.1287/moor.1080.0369
- By:
- Publication type:
- Article
Automated Analysis of Regularities Between Model Parameters and Output Using Support Vector Regression in Conjunction with Decision Trees.
- Published in:
- Journal of Artificial Societies & Social Simulation, 2018, v. 21, n. 4, p. 1, doi. 10.18564/jasss.3786
- By:
- Publication type:
- Article
Matemáticas a contraluz.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 340
- By:
- Publication type:
- Article
Dimension expanders via quiver representations.
- Published in:
- Journal of Combinatorial Algebra, 2024, v. 8, n. 1/2, p. 111, doi. 10.4171/JCA/79
- By:
- Publication type:
- Article
Spectrum and scattering function of the impulsive discrete Dirac systems.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3182, doi. 10.3906/mat-1806-5
- By:
- Publication type:
- Article
Ellipses and similarity transformations with norm functions.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3204, doi. 10.3906/mat-1806-22
- By:
- Publication type:
- Article
On spanning sets and generators of near-vector spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3232, doi. 10.3906/mat-1807-155
- By:
- Publication type:
- Article
Inequalities for submanifolds of Sasaki-like statistical manifolds.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3149, doi. 10.3906/mat-1806-19
- By:
- Publication type:
- Article
Transversal lightlike submanifolds of metallic semi-Riemannian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3133, doi. 10.3906/mat-1804-88
- By:
- Publication type:
- Article
Radii of uniform convexity of some special functions.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3010, doi. 10.3906/mat-1806-43
- By:
- Publication type:
- Article
Jackson and Stechkin type inequalities of trigonometric approximation in A<sup>p,q(·)</sup><sub>w,ϑ</sub>.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 2979, doi. 10.3906/mat-1712-84
- By:
- Publication type:
- Article
Several Hardy-type inequalities with weights related to Baouendi-Grushin operators.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3050, doi. 10.3906/mat-1802-18
- By:
- Publication type:
- Article